MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD CONVENTIONAL SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD CONVENTIONAL SYRINGE; PISTON SYRINGE
Model Number 309656
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd conventional syringe had misaligned scale markings.The following information was provided by the initial reporter: "misaligned volume markings and labeling on syringe".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: two photos were received and evaluated.One photo showed a label attached to a shelf carton, confirmed to be from batch #8339708 (b)(4) one photo showed a loose 3ml syringe.The scale markings were observed to be severely skewed and only partially printed at a 45 degree angle near the bottom of the barrel.The partial visible markings were between 0.7ml and 2ml.Potential root cause for the scale marking defect is associated with the marking process.The barrel was likely misfed in the marker and presented at an angle to the printing pad.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch 8339708 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.

Brand Name
BD CONVENTIONAL SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12751914
Report Number1213809-2021-00744
Device Sequence Number1507088
Product Code FMF
UDI-Device Identifier30382903096566
UDI-Public30382903096566
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Model Number309656
Device Catalogue Number309656
Device Lot Number8339708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown